Volume 7, issue 3 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
A presentation for the baseleaf preserving mapping class group of the punctured solenoid

Sylvain Bonnot, Robert C Penner and Dragomir Šarić

Algebraic & Geometric Topology 7 (2007) 1171–1199

arXiv: math.DS/0608066

Abstract

We give a presentation for the baseleaf preserving mapping class group MCG() of the punctured solenoid . The generators for our presentation were introduced previously, and several relations among them were derived. In addition, we show that MCG() has no non-trivial central elements. Our main tool is a new complex of triangulations of the disk upon which MCG() acts.

Keywords
solenoid, punctured solenoid, baseleaf preserving mapping class group, Whitehead move, presentation, triangulation complex
Mathematical Subject Classification 2000
Primary: 57M99
Secondary: 20F65
References
Publication
Received: 6 November 2006
Revised: 29 June 2007
Published: 24 September 2007
Authors
Sylvain Bonnot
Institute for Mathematical Sciences
Stony Brook University
Stony Brook
NY 11794-3660
http://www.math.sunysb.edu/~bonnot/
Robert C Penner
Departments of Mathematics and Physics/Astronomy
University of Southern California
Los Angeles
CA 90089
http://www-rcf.usc.edu/~rpenner/
Dragomir Šarić
Institute for Mathematical Sciences
Stony Brook University
Stony Brook
NY 11794-3660
Current address: Department of Mathematics
Queens College of CUNY
65-30 Kissena Blvd
Flushing
NY 11367
http://www.math.sunysb.edu/~saric/